# SDR 20001218SH017

- Difficulty date: November 15, 2000
- Submitted: December 18, 2000
- Operation: General aviation
- Aircraft: N6296Q
- Make and model: Cessna 401A
- Aircraft serial: 401A0096
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 08411103
- Condition: Worn
- Location: Adjusting Screw
- Part time: 6,799 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON C/W AD 76-13-07, REPLACEMENT OF FORK BOLTS, PLAY WAS NOTICED AT ADJUSTING SCREW/DOWNLOCK SWITCH LOCK LINK.  UPON FURTHER INSPECTION, THREADS WERE SHOWN TO BE WORN AND PART WAS ALLOWED ABOUT 5 THOUSANDS OF AN INCH IN PLAY.  THIS IS THE SECOND REPORT FILED ON THIS PART NUMBER AND SECOND RECOMMENDATION OF MANDATORY AD OF 2,500-HOUR REPLACEMENT.  THIS IS THE ONLY DOWNLOCK LOAD ON THE GEAR SIDE BRACE AND UPON FAILIURE, IS GUARANTEED GEAR FAILURE/COLLAPSE.  (X)
